MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R; KNEE TIBIAL TRAY
Catalog Number 02.09.4003R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 august 2019: lot 185147: (b)(4) items manufactured and released on 10 september 2018.Expiration date: 2023-08-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Additional device involved: batch reviews performed on 7 august 2019: gmk-hinge 02.07.0005 offset connector 5 mm (k102437) lot.185144: (b)(4) items manufactured and released on 10 september 2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.07.Fcl13105 extension stem - fluted ø 13 l 105 (k120790) lot.183202: lot 183202: (b)(4) items manufactured and released on 5 "luly" 2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.05.04dw femoral wedge distal size 4/8mm (k102437) lot.178529: (b)(4) items manufactured and released on 4 january 2018.Expiration date: 2022-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.05.04dw femoral wedge distal size 4/8mm (k102437) lot.156187: (b)(4) items manufactured and released on 1 february 2016.Expiration date: 2021-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.07.0003 offset connector 3 mm (k102437) lot.186603: (b)(4) items manufactured and released on 9 october 2018.Expiration date: 2023-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.05.04pw femoral wedge posterior size 4/5mm (k102437) lot.179819: (b)(4) items manufactured and released on 3 april 2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.07.Fcl15105 extension stem - fluted ø 15 l 105 (k120790) lot.183205: (b)(4) items manufactured and released on 5 july 2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.09.0312h fixed tibial insert size 3/12mm (k130299) lot.174544: (b)(4) items manufactured and released on 5 september 2017.Expiration date: 2022-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.2604r femoral component size 4 r (k130299) lot.183240: (b)(4) items manufactured and released on 14 august 2018.Expiration date: 2023-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and competitors' products were implanted, the date of the primary is unknown.On (b)(6) 2018 the competitor devices were revised and medacta knee system implanted.The reason of this revision was unknown.5 months after medacta system implantation new revision surgery performed due to and infection (the pathogen was unknown).The surgeon implanted an antibiotic spacer and the surgery was completed successfully.Currently, after 3 months from implantation of the antibiotic spacer, the patient came in due to signs of an infection (the pathogen is unknown).The surgeon removed the spacer and implanted permanent hardware.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8939188
Report Number3005180920-2019-00710
Device Sequence Number16774429
Product Code KRO
UDI-Device Identifier07630030825569
UDI-Public07630030825569
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Catalogue Number02.09.4003R
Device Lot Number185147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;